# SDR FDEA201102110545

- Difficulty date: February 11, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 54,805 hours, 14,284 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX454256
- Condition: Failed
- Location: Hyd System
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LEVEL 1 HYD PUMP 3L PUMP ALERT, WITH  TEMP (T) INDICATED. 1 HR 25 MIN LATER AT CRUISE,  FL330, HYD 3 QTY BEGAN DECREASING.  SWITCHED TO MAN.   ISOLATED HYD 3 & TURNED 3L & 3R PUMPS OFF.  HYD 3, QTY CONTINUED TO DECREASE TO ZERO (0). HYD 3 FAIL ALERT APPEARED.  ALT GEAR EXTENTION USED AT LANDING.   R & R NR 3 ENG RT/AFT EDP AND GEARBOX SEAL REF MM 29-11-20-4 2.    R&R LT FWD PUMP PER MM 29-11-20-4, RAN ENG PER JRH, PERFORMED ADJ/TEST 03 REF MM 71-02-03-5 ALL TESTS PASSED , NO LEAKS NOTED, ALL POPPETS ON NR 3 ENG AND MAIN SYS FILTERS REMAINED STOWED. NR 3 ENG COWLS CLOSED PER MM 71-10-00-2
